# SDR FDEA202006251345

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Bs 1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK CROWN AREA FOUND DAMAGED AT LEFT HAND STATION 1289 , X = 47.5.  DAMAGED CROWN EVALUATED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN DAMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1229 TO   EXISTING SPLICE STATION 1351 X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
